Please use this identifier to cite or link to this item:
Files in This Item:
File SizeFormat 
519713273.pdf770,68 kBAdobe PDFView/Open
Title: Stabilized finite element schems for incompressible flow using Scott-Vogelius elements
Authors: Burman, ErikLinke, Alexander
Issue Date: 2006
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1165, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We propose a stabilized finite element method based on the Scott-Vogelius element in combination with either a local projection stabilization or an edge oriented stabilization based on a penalization of the gradient jumps over element edges. We prove a discrete inf-sup condition leading to optimal a priori error estimates. The theoretical considerations are illustrated by some numerical examples.
Keywords: Mixed finite elements; stabilized methods; solenoidal finite elements; edge stabilization; interior penalty; local projection; Oseen’s equation; LBB-condition; a-priori estimate
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.